# SDR USAA2012072400017

- Difficulty date: July 23, 2012
- Submitted: July 24, 2012
- Operation: Air carrier
- Aircraft: N453UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24980
- Aircraft time: 57,724 hours, 38,091 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RON - FUSELAGE SKIN CRACKED AT BS 927, S23L.  REPAIRED SKIN IAW B737 SRM 53-00-01-2R-31.
